Heart Palpitations
Page 1 of 4 1234 LastLast
Results 1 to 10 of 40
Like Tree9Likes

Thread: Heart Palpitations

  1. #1
    Full Member
    Join Date
    Jan 2011
    Location
    Tulsa, OK
    Posts
    64

    Default Heart Palpitations

    I started vaping a week ago this coming Wednesday. I've noticed that my heart has been flip flopping, for lack of a better word, has this happened to anyone else since vaping? Just curious.






    ___________________________
    [moved from NM by Mods]
    Last edited by rolygate; 12-06-2011 at 02:57 PM.
    rixxy24 likes this.

  2. #2
    Ultra Member ECF Veteran ScottinSoCal's Avatar
    Join Date
    Dec 2010
    Location
    ProVari Nirvana
    Posts
    1,274

    Default

    It didn't happen to me, but nicotine is a stimulant and will cause your heart to beat faster. What strength are you using to vape? And how often are you vaping? You may be getting too much nicotine.

  3. #3
    ECF Guru Verified Member
    ECF Veteran
    hairball's Avatar
    Join Date
    Sep 2010
    Location
    Other Places
    Posts
    13,063

    Default

    First I would suggest seeing a doctor for a physical to make sure you don't have another problem. If nothing is found, buy a lower nic juice and see what happens. In the meantime, back off a little bit from vaping until you can get into your doctor. Please keep us posted.
    MOD HOARDER

  4. #4
    PV Master Verified Member
    ECF Veteran
    Supporting Member
    breaktru's Avatar
    Join Date
    Jul 2010
    Location
    Most Southernly part of New York State
    Posts
    3,432
    Blog Entries
    1

    Default

    It's the nicotine. Cut down on your strength or vape less often
    FREE eJuice Calculator mix Nic strengths and flavor recipes. Recipes included. Mod Building

  5. #5
    ECF Guru ECF Veteran
    Join Date
    Oct 2010
    Location
    Pennsylvania
    Posts
    12,347

    Default

    You should see your doctor for any problem like that.

    But some common symptoms of too much nicotine are headache, light-headedness, rapid heartbeat. Order some lower nicotine juice if you want to vape as much as you have been, however much that is. And until then, back off on the amount of vaping you are doing.

  6. #6
    Supplier Associate ECF Veteran fallon74's Avatar
    Join Date
    Dec 2010
    Location
    Ohio
    Posts
    462

    Default

    It most defiantly could be the nicotine level. Try lowering the nicotine and I agree with dormouse about seeing a doctor if the problem persists.

  7. #7
    Full Member ECF Veteran
    Join Date
    Jan 2011
    Location
    Park Ridge,N.J.
    Posts
    134

    Default

    Kmar75, I would do as Hairball suggests, check with a doctor. I myself do have heart problems & was just in for a checkup last wednesday. In between parts of the test I went outside for my usual 5 minute walk. When they did the second part of the test my doctor let me listen to a comparison of my heartbeat before my walk & after my walk. The after my walk part was much higher and not exactly as even as before. Nicotine has a definate effect on heart rate & evenness. Good luck. Bob.

  8. #8
    Member
    Join Date
    Jan 2011
    Location
    Wenatchee, Washington
    Posts
    14

    Default

    I'm 61 years old. My heart has been getting quite a bit of palpitations about a month ago and I was getting a lot of Anxiety and that seems to make the symptoms seem worse than they really are. Anxiety attacks can be scary. I can hear my heart squishing in my ears etc. My mother died of Congestive Heart Failure and that is what scared me. Thought I was getting it.
    I went to the emergency room to have an EKG put on, they didn't find anything wrong, x-rays showed good. Finally talked to my doctor and he said he get funny heart beats all the time and they usually are not life threatening.
    He said if you feel strong chest pains, then you need to worry. He told me to quit smoking and I told him it's almost impossible for me and asked him if he ever smoked.
    He told me "A little secret" He started smoking when he got into Medical School and smoked for 2 years so he knows how hard it is.
    Coffee, nicotine etc will cause heart palpitations. He asked how much coffee I drink, told him 2 cups a day and he said that's fine.
    Last edited by Rustybux; 01-31-2011 at 07:30 PM. Reason: spelled word wrong and left out a word

  9. #9
    Full Member Verified Member amandamaher's Avatar
    Join Date
    Feb 2011
    Location
    A, A
    Posts
    29

    Default

    Quote Originally Posted by Rustybux View Post
    I'm 61 years old. My heart has been getting quite a bit of palpitations about a month ago and I was getting a lot of Anxiety and that seems to make the symptoms seem worse than they really are. Anxiety attacks can be scary. I can hear my heart squishing in my ears etc. My mother died of Congestive Heart Failure and that is what scared me. Thought I was getting it.
    I went to the emergency room to have an EKG put on, they didn't find anything wrong, x-rays showed good. Finally talked to my doctor and he said he get funny heart beats all the time and they usually are not life threatening.
    He said if you feel strong chest pains, then you need to worry. He told me to quit smoking and I told him it's almost impossible for me and asked him if he ever smoked.
    He told me "A little secret" He started smoking when he got into Medical School and smoked for 2 years so he knows how hard it is.
    Coffee, nicotine etc will cause heart palpitations. He asked how much coffee I drink, told him 2 cups a day and he said that's fine.
    Thank you for being so open with your experience. I have had these problems for many years due to anxiety and none of my family has told me ANYTHING about their own issues, which come to find out, both my grandmother and father suffer with the same stuff. It's so nice of you to be so candid.

  10. #10
    ECF Guru ECF Veteran
    Join Date
    Oct 2010
    Location
    Pennsylvania
    Posts
    12,347

    Default

    When I have too much nicotine my heart does that - couple of irregular beats. Used to do it on cigs too. Try lower nicotine or vape less. I prefer to use lower nicotine.

Page 1 of 4 1234 LastLast

Bookmarks